# SDR DALA2016110608289

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AFT LAVATORY SERVICE ACCESS CUTOUT.  AFT LAVATORY SERVICE ACCESS CUTOUT WAS REPAIRED PER ER/A 551691-14 REV ORIGINAL AND ETI-88-16-401 REV 2.
